MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQUINOXE, HUMERAL LONG STEM 8MM 175MM

EXACTECH, INC. EQUINOXE; EQUINOXE, HUMERAL LONG STEM 8MM 175MM
Model Number UNKNOWN
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Pending revision due to infection.The patient did not finish their course of antibiotics and is infected.
 
Additional Manufacturer Narrative
The engineering evaluation reported in experience was likely the result of infection likely due to the patient not finishing the course of antibiotics.Any ¿surgical site¿ infection noted in a patient that is greater than 3 months postop from a total joint surgical procedure is highly unlikely to be related to the surgical procedure for placement of the total joint or the device itself [1].Acute infection in total knee arthroplasty: diagnosis and treatment juan carlos martínez-pastor, francisco maculé-beneyto, and santiago suso-vergara author information article notes copyright and license information disclaimer open orthop j.2013; 7: 197¿204.Published online 2013 jun 14.Superficial or deep infection are listed in the general surgical risks section of the equinoxe shoulder system ifu 700-096-060.Contraindicated patients include, but are not limited to the patient is unwilling or unable to comply with the post-operative care instructions.

Brand Name
EQUINOXE
Common Device Name
EQUINOXE, HUMERAL LONG STEM 8MM 175MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8478064
Report Number1038671-2019-00215
Device Sequence Number1104323
Product Code KWT
UDI-Device Identifier10885862083784
UDI-Public10885862083784
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue Number306-01-08
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight94